INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Cosmological expansion governed by a scalar field from a 5-D vacuum
Autor/es:
MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 637 p. 16 - 16
ISSN:
0370-2693
Resumen:
We consider a single field governed expansion of the universe from a five dimensional (5D) vacuum state. Under an appropiate change of variables the universe can be viewed in a effective manner as expanding in 4D with an effective equation of state which describes different epochs of its evolution. In the example here worked the universe firstly describes an inflationary phase, followed by a decelerated expansion. Thereafter, the universe is accelerated and describes a quintessential expansion to finally, in the future, be vacuum dominated.
rds']